Brain chemical imbalanceI am taking Lexapro for chemical imbalance in the brain and would like to get off the meds and use Homeopathy....Any professional suggestions?
amara on 2008-05-31
With the Lexapro I feel ok, but would like to titrate down and get off of it.
My symptoms were caused by grief of someone in the dying process and by being harrassed by the same person.
I was fearful of him and in great grief. I was confused and had a hard time thinking. I had stomach problems and couldn't eat much. Lost about 25lbs. which I have regained. I was too afraid to go to work because this guy was the owner of where I worked. I couldn't sleep at all. Ifelt that I was angry inside and might hurt someone. I had diareah for a long time but not anymore. My basic remeedy is Phosphoris. Thanks for the help.
amara last decade
to get sleep and forget the past incidents, its better if you take IGNATIA 30C one dose just before sleep at night.
later, you can stop ignatia and take a dose of STAPH 1M and see your response.
♡ rishimba last decade
there's no such thing as brain chemical imbalance. you lost someone and it's normal being in grief. lexapro doesnt make you feel better, it only masks your symptoms.
good to know you're getting off and trying homeopathy to help.
brick last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.